Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: P
Number of items: 1.

P

Patel, Amrish, Cartwright, Edward (2012) Naïve Beliefs and the Multiplicity of Social Norms. Journal of Institutional and Theoretical Economics, 168 (2). pp. 280-289. ISSN 0932-4569. (doi:10.1628/093245612800933942) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:36863)

This list was generated on Wed Jul 15 00:18:49 2020 BST.